MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY; NEONATAL/PEDIATRIC TRACHEOSTOMY

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY; NEONATAL/PEDIATRIC TRACHEOSTOMY
Model Number 67PFPS45
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during pre-test, the cuff was inflating asymmetrically.No patient involvement.
 
Additional Manufacturer Narrative
The sample was not received for investigation.The customer reported issue could not be confirmed due to no receipt of photos or actual sample for investigation.A device history record (dhr) review was performed which indicated all inspections were completed and no issues were noted during manufacture.Manufacturing controls are in place to help prevent occurrence of the reported issue.No root cause could be determined since no product and/or photos were received to investigate the reported issue.If the product is returned at a later, a summary of the investigation results will be provided in a supplemental report.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#(b)(4).

Brand Name
BIVONA TRACHEOSTOMY
Common Device Name
NEONATAL/PEDIATRIC TRACHEOSTOMY
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15409662
Report Number3012307300-2022-18868
Device Sequence Number20211886
Product Code JOH
UDI-Device Identifier10351688518552
UDI-Public10351688518552
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2024
Device Model Number67PFPS45
Device Catalogue Number67PFPS45
Device Lot Number3760468
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown